# SDR TX9Y20111208008

- Difficulty date: December 7, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65B020981
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E INBOARD MID FLAP T/E LOWER CHORD WAS FOUND CORROSION.  THREE CORROSION AREAS WERE FOUND ON LEFT T/E INBOARD MID FLAP (P/N:65B02025-35) T/E LOWER CHORD (P/N:65B02098-1) HORIZONTAL FLANGE LOWER SURFACE.  THE REPAIR WAS CARRIED OUT PER BOEING MESSAGE NUMBER TEC-SOF-11-0106 AND SRM 51-10-01.  THE REPAIR WAS APPROVED UNDER ODA-300064-NM FAA FORM 8100-9 DATED DECEMBER 16, 2011.  THE INSPECTION REQUIREMENTS PER ODA-300064-NM FAA FORM 8100-9 DATED DECEMBER 16, 2011 ARE REQUIRED.
